# SDR AALA200802708

- Difficulty date: October 9, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 21,621 hours
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001011
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT ORD TO BRU - BOTH AILERON FLOATING IN FLIGHT.  RIGHT INBOARD AILERON WOULD NOT GO BELOW NEUTRAL.  LEFT INBOARD AILERON OVER COMPENSATING FOR THE RIGHT SIDE.  DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT AND RIGHT INBOARD AND OUTBOARD ACTUATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
